# SDR 20001228SH003

- Difficulty date: July 19, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N59106
- Make and model: Airbus A300 B4-203
- Aircraft serial: 106
- Aircraft time: 39,644 hours, 20,247 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: C228393
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJO/MIA - FLT TA820 - DURING LANDING, RIGHT MAIN LANDING GEAR DID NOT COME DOWN AT FIRST ATTEMPT.  THE SYSTEM WAS RECYCLED TWICE AND THE LANDING GEARS CAME DOWN, BUT SLOWLY.  COCKPIT INDICATIONS RELATED TO LANDING GEARS ALSO SHOWED THIS DISCREPANCY.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE TECHNICIANS PERFORMED INSPECTION OF THE LT AND RT MAIN LANDING GEARS.  THEY FOUND ON THE LT SIDE MLG, ONE OF THE SPRING LOCKING BROKEN AN ITS SUPPORT BOLTS BENT.  THE AIRCRAFT STILL ON GROUND FOR FURTHER ANALYSIS AND INSPECTION.  REF:  OPER CNTRL NR 20001228SH004.  (X)
